[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: sites hurting when bolusing

Whitney said:
>>> I noticed when I bolus the site hurts and burns a bit.  I already changed
the site but what should I do to prevent this from happening again?  I do not
want to waste the insulin every time I change the infusion set.  I wonder why
this happens.  Do any of you know why it hurts when bolusing? > >>

What kind of pump do you have? Some of the pumps deliver insulin much faster
and it can hurt - I think it's because there will be a larger volume over time
in that one spot than with injections. There are several reasons I like my
MiniMed pump, but this alone is a major reason I stick with MM - slower
delivery. Also, Michael will probably pop in here with his theory on
sensitivity to Humalog and how to correct that if that may be the problem.

Jan (61 y/o, T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
http://maxpages.com/bludasue AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF PUMPS)
Experience is the name we give to our mistakes.
- ----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml